The article you requested is
Clinical Manifestations of Dystonia and Dyskinesia After SSRI Administration
J Clin Psychiatry 1997;58:403 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Dr. Leo’s recent article1 suggests a definite association
between SSRIs and movement disorders. Ascertaining causality
from case reports is difficult, especially when recent or concurrent
use of psychotropic medications is not well documented.
Moreover, akathisia is difficult to differentiate from anxiety in